Alert archive / Oregon / Wind Chill Warnings in 2013
Wind Chill Warning 1, NWS Medford, OR
NWS Medford, OR issued this wind chill warning at Dec 7, 2013, 3:07 AM PST for Klamath County, Lake County, Oregon. It took effect at Dec 7, 2013, 5:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2013, 3:07 AM PST (11:07 UTC)
- In effect from
- Dec 7, 2013, 5:00 PM PST
- Expired
- Dec 7, 2013, 11:00 PM PST
- In force
- 6 hr
- Issued by
- NWS Medford, OR
Counties Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KMFR 071107 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 AM PST SAT DEC 7 2013 ORZ030-031-071915- /O.NEW.KMFR.WC.W.0001.131208T0100Z-131208T0700Z/ /O.CON.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1800Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 307 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND CHILL WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PST THIS EVENING. A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SNOW ACCUMULATIONS: SIGNIFICANT ACCUMULATIONS ARE ENDING. * TIMING: SNOW HAS BECOME LIGHTER AND WILL END BY MID-MORNING. * LOCATIONS IN THE WIND CHILL WARNING AREA INCLUDE: PAISLEY...CHRISTMAS VALLEY...ADEL AND VALLEY FALLS. * IMPACTS: VERY COLD TEMPERATURES WILL COMBINE WITH WINDS THIS EVENING TO CREATE BITTERLY COLD WIND CHILLS. EXPOSED SKIN IS IN DANGER OF FROSTBITE IN MINUTES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ ORZ029-071800- /O.CON.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1800Z/ KLAMATH BASIN- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS 307 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SNOW ACCUMULATIONS: UP TO 2 INCHES OF ADDITIONAL SNOWFALL ARE EXPECTED THIS MORNING. * TIMING: SNOW WILL BECOME LIGHTER AND INTERMITTENT THEN TAPER OFF THIS MORNING. * IMPACTS: WHERE SNOW IS COMPACTED... SLIPPERY CONDITIONS WILL DEVELOP. HIGHWAYS 97...140...395... AND 66 ARE AMONG THE ROADWAYS THAT WILL BE AFFECTED. ITS STRONGLY RECOMMENDED PEOPLE BE PREPARED FOR HAZARDOUS CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR $$ CAZ083-071215- /O.CON.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1200Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITY OF...TENNANT 307 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * SNOW ACCUMULATIONS: SIGNIFICANT ACCUMULATIONS ARE ENDING. * TIMING: SNOW WILL BECOME LIGHTER AND INTERMITTENT THEN TAPER OFF THIS MORNING. * IMPACTS: WHERE SNOW IS COMPACTED...SLIPPERY CONDITIONS WILL DEVELOP. INTERSTATE 5 AND HIGHWAY 89 WILL BE AMONG THE ROADWAYS AFFECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ084-085-071800- /O.CON.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1800Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS 307 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SNOW ACCUMULATIONS: ADDITIONAL SNOWFALL OF UP TO 2 INCHES IS EXPECTED. * TIMING: SNOW WILL BECOME LIGHTER AND INTERMITTENT THIS MORNING...THEN TAPER OFF. * IMPACTS: WHERE SNOW IS COMPACTED... SLIPPERY CONDITIONS WILL DEVELOP. HIGHWAY 199... 395...299... AND 139 WILL BE AMONG THE ROADWAYS AFFECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ORZ025-071215- /O.CON.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ EASTERN DOUGLAS COUNTY FOOTHILLS- INCLUDING THE CITIES OF...STEAMBOAT...TOKETEE FALLS 307 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * SNOW ACCUMULATIONS: SIGNIFICANT ACCUMULATIONS ARE ENDING.. * IMPACTS: ROADS WILL REMAIN SLIPPERY WHERE SNOW HAS BEEN COMPACTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ ORZ024-026-071215- /O.CON.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...GRANTS PASS...CAVE JUNCTION...MEDFORD... ASHLAND 307 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * SNOW ACCUMULATIONS: SIGNIFICANT ACCUMULATIONS ARE ENDING.. * TIMING: SNOW SHOWERS MAY CONTINUE THROUGH MID-MORNING. * LOCATIONS INCLUDE: GRANTS PASS...CAVE JUNCTION...MEDFORD... ASHLAND. * IMPACTS: ROADS WILL REMAIN SLIPPERY WHERE SNOW HAS BEEN COMPACTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ080-081-071215- /O.CON.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED 307 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * SNOW ACCUMULATIONS: SIGNIFICANT ACCUMULATIONS ARE ENDING. * IMPACTS: ROADS MAY REMAIN SLIPPERY WHERE SNOW HAS BEEN COMPACTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ ORZ027-028-071215- /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1200Z/ SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE... DIAMOND LAKE...UNION CREEK...HOWARD PRAIRIE...SISKIYOU SUMMIT 307 AM PST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * SNOW ACCUMULATIONS: SIGNIFICANT ACCUMULATIONS ARE ENDING.. * TIMING: SNOW WILL DECREASE THIS MORNING. * IMPACTS: ALL AREA ROADWAYS WILL BE SNOW PACKED AND ICY. TRAVELERS ARE URGED TO USE CAUTION. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ082-071215- /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD 307 AM PST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * SNOW ACCUMULATIONS: SIGNIFICANT ACCUMULATIONS ARE ENDING. * TIMING: SNOW WILL TAPER OFF THIS MORNING. * LOCATIONS INCLUDE: MOUNT SHASTA...DUNSMUIR...MCCLOUD. * IMPACTS: WHERE SNOW IS COMPACTED...SLIPPERY CONDITIONS WILL DEVELOP. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
4 follow-up statements
000 WWUS46 KMFR 071210 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 410 AM PST SAT DEC 7 2013 ORZ030-031-072015- /O.EXP.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ /O.CON.KMFR.WC.W.0001.131208T0100Z-131208T0700Z/ /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1800Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 410 AM PST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND CHILL WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PST THIS EVENING... ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. A WIND CHILL WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PST THIS EVENING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SNOW ACCUMULATIONS: SIGNIFICANT ACCUMULATIONS ARE ENDING BUT VERY COLD WIND CHILL READINGS WILL FOLLOW AND LAST THROUGH THE EVENING. * TIMING: SNOW HAS BECOME LIGHTER AND WILL END BY MID-MORNING. * LOCATIONS IN THE WIND CHILL WARNING AREA INCLUDE: PAISLEY... CHRISTMAS VALLEY...ADEL AND VALLEY FALLS. * IMPACTS: VERY COLD TEMPERATURES WILL COMBINE WITH WINDS THIS EVENING TO CREATE BITTERLY COLD WIND CHILLS. EXPOSED SKIN IS IN DANGER OF FROSTBITE IN MINUTES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ CAZ083-071315- /O.EXP.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ /O.EXP.KMFR.WW.Y.0013.000000T0000Z-131207T1200Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITY OF...TENNANT 410 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING HAS EXPIRED... ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW IS DIMINISHING THIS MORNING. $$ ORZ029-071800- /O.EXP.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1800Z/ KLAMATH BASIN- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS 410 AM PST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SNOW ACCUMULATIONS: UP TO 2 INCHES OF ADDITIONAL SNOWFALL ARE EXPECTED THIS MORNING. * TIMING: SNOW WILL BECOME LIGHTER AND INTERMITTENT THEN TAPER OFF THIS MORNING. * IMPACTS: WHERE SNOW IS COMPACTED...SLIPPERY CONDITIONS WILL CONTINUE. HIGHWAYS 97...140...395...AND 66 ARE AMONG THE ROADWAYS THAT WILL BE AFFECTED. ITS STRONGLY RECOMMENDED PEOPLE BE PREPARED FOR HAZARDOUS CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ084-085-071800- /O.EXP.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ /O.CON.KMFR.WW.Y.0013.000000T0000Z-131207T1800Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS 410 AM PST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SNOW ACCUMULATIONS: ADDITIONAL SNOWFALL OF UP TO 2 INCHES IS EXPECTED. * TIMING: SNOW WILL BECOME LIGHTER AND INTERMITTENT THIS MORNING...THEN TAPER OFF. * IMPACTS: WHERE SNOW IS COMPACTED...SLIPPERY CONDITIONS WILL CONTINUE. HIGHWAY 199... 395...299...AND 139 WILL BE AMONG THE ROADWAYS AFFECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ080-081-ORZ024>026-071315- /O.EXP.KMFR.WS.W.0004.000000T0000Z-131207T1200Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...GRANTS PASS...CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS... MEDFORD...ASHLAND 410 AM PST SAT DEC 7 2013 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. * SNOW IS DIMINISHING THIS MORNING. $$ CAZ082-ORZ027-028-071315- /O.EXP.KMFR.WW.Y.0013.000000T0000Z-131207T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... CRATER LAKE...CRESCENT LAKE...DIAMOND LAKE...UNION CREEK... HOWARD PRAIRIE...SISKIYOU SUMMIT 410 AM PST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW IS DIMINISHING THIS MORNING. $$ SK
000 WWUS46 KMFR 071826 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1026 AM PST SAT DEC 7 2013 ORZ030-031-080000- /O.EXP.KMFR.WW.Y.0013.000000T0000Z-131207T1800Z/ /O.CON.KMFR.WC.W.0001.131208T0100Z-131208T0700Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BLY...LAKEVIEW 1026 AM PST SAT DEC 7 2013 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PST THIS EVENING... ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. A WIND CHILL WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PST THIS EVENING. LIGHT SNOW SHOWERS WILL CONTINUE ACROSS THE AREA THROUGH EARLY AFTERNOON...BUT ADDITIONAL ACCUMULATIONS ARE NOT EXPECTED. THUS...THE WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. THE WIND CHILL WARNING FOR THIS EVENING REMAINS IN EFFECT. * WIND CHILL TEMPERATURES: 20 TO 30 BELOW ZERO. * TIMING: VERY COLD AIR IS ALREADY IN PLACE ACROSS THE REGION. AS HIGH PRESSURE BUILDS IN FROM THE NORTH...NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH...PRODUCING DANGEROUSLY COLD WIND CHILLS LATE THIS AFTERNOON THROUGH THIS EVENING. * LOCATIONS IN THE WIND CHILL WARNING AREA INCLUDE: PAISLEY... CHRISTMAS VALLEY...ADEL AND VALLEY FALLS. * IMPACTS: EXPOSED SKIN IS IN DANGER OF FROSTBITE IN MINUTES AND WIND CHILLS CAN INCREASE THE DANGERS OF HYPOTHERMIA IF OUTDOORS FOR LONG PERIODS. PETS ARE ALSO SUSCEPTIBLE TO THESE EFFECTS. AVOID PROLONGED EXPOSURE AND GETTING WET WHICH INCLUDES EXERTION THAT RESULTS IN PERSPIRATION. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ CAZ084-085-ORZ029-071930- /O.EXP.KMFR.WW.Y.0013.000000T0000Z-131207T1800Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...ALTURAS 1026 AM PST SAT DEC 7 2013 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. LIGHT SNOW SHOWERS WILL CONTINUE INTO EARLY AFTERNOON...BUT ADDITIONAL ACCUMULATIONS ARE NOT EXPECTED. THUS THE WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR $$
000 WWUS46 KMFR 072229 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 229 PM PST SAT DEC 7 2013 ORZ030-031-080700- /O.CON.KMFR.WC.W.0001.131208T0100Z-131208T0700Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 229 PM PST SAT DEC 7 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING. * WIND CHILL TEMPERATURES: 20 TO 30 BELOW ZERO. * TIMING: WINDS OF 5 TO 15 MPH WILL CONTINUE INTO THE EVENING. AS TEMPERATURES FALL...WIND CHILL READINGS WILL ALSO FALL...BECOMING DANGEROUSLY COLD THROUGH MUCH OF THE EVENING. WIND CHILLS ARE EXPECTED TO BECOME LESS OF AN ISSUE LATE THIS EVENING AS WINDS DECREASE. EVEN THOUGH WIND CHILLS WILL DIMINISH LATE THIS EVENING...IT WILL STILL BE EXCEPTIONALLY COLD THROUGH THE NIGHT. * LOCATIONS IN THE WIND CHILL WARNING AREA INCLUDE: PAISLEY... CHRISTMAS VALLEY...ADEL AND VALLEY FALLS. * IMPACTS: EXPOSED SKIN IS IN DANGER OF FROSTBITE IN MINUTES AND WIND CHILLS CAN INCREASE THE DANGERS OF HYPOTHERMIA IF OUTDOORS FOR LONG PERIODS. PETS ARE ALSO SUSCEPTIBLE TO THESE EFFECTS. AVOID PROLONGED EXPOSURE AND GETTING WET WHICH INCLUDES EXERTION THAT RESULTS IN PERSPIRATION. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ WRIGHT
000 WWUS46 KMFR 080652 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1052 PM PST SAT DEC 7 2013 ORZ030-031-080800- /O.EXP.KMFR.WC.W.0001.000000T0000Z-131208T0700Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 1052 PM PST SAT DEC 7 2013 ...WIND CHILL WARNING WILL EXPIRE AT 11 PM PST THIS EVENING... THE WIND CHILL WARNING WILL EXPIRE AT 11 PM PST THIS EVENING. EXTREMELY COLD TEMPERATURES WILL CONTINUE OVERNIGHT WITH TEMPERATURES POSSIBLY DROPPING BELOW -30 F IN PLACES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind chill warning went out at Dec 7, 2:41 AM PST, 26 minutes earlier.
Area forecast discussion, Dec 7, 2:41 AM PST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
241 AM PST SAT DEC 7 2013
.DISCUSSION...A COLD UPPER LEVEL TROUGH IS CENTERED OVER EASTERN
OREGON THIS MORNING AND MOVING OFF RAPIDLY TO THE EAST. AN UPPER
LEVEL RIDGE OF HIGH PRESSURE CENTERED ALONG 140W PUTS A NORTHERLY
FLOW OVER THE AREA. THIS FLOW HAS LOST THE OVER WATER PATH SO IT IS
MUCH DRIER. THERE WILL BE A FEW LINGERING SHOWERS ASSOCIATED WITH
THE EXITING TROUGH, MAINLY EAST OF THE CASCADES, UNTIL ABOUT MID DAY
TODAY. THEN THE COLD, DRY AIR MOVES IN. CLOUD COVER WILL RAPIDLY
CLEAR TODAY. THE CLEARING SKIES COMBINED WITH THE FRESH SNOW COVER
ON MOST AREAS WILL ALLOW A GREAT DEAL OF LONGWAVE RADIATION TO SPACE
TONIGHT. THIS WILL MAKE THE OVERNIGHT LOWS PLUMMET TO THE LOWEST
LEVELS IN MANY YEARS. TEMPERATURES IN KLAMATH, LAKE AND MODOC
COUNTIES WILL BE BITTERLY COLD, WELL BELOW ZERO. IN THE LATE
AFTERNOON TODAY AND INTO THE EARLY EVENING, MUCH OF LAKE COUNTY WILL
SEE NORTH WINDS OF 10 TO 15 MPH THAT WILL CREATE A WIND CHILL AS LOW
AS -31 DEGREES. TEMPERATURES ON THE COAST WILL REMAIN BELOW FREEZING
UNTIL MID DAY SUNDAY.
TEMPERATURES WILL MODERATE EARLY NEXT WEEK AS THE UPPER FLOW TURNS
MORE NORTHWESTERLY. ON LATE TUESDAY, A WEAK SYSTEM WILL BRUSH BY TO
THE NORTH TO BE FOLLOWED BY A STRONGER SYSTEM LATE WEDNESDAY AND
INTO THURSDAY. SNOW LEVELS WITH THIS SYSTEM WILL BE AROUND 5000
FEET. LOVEGROVE
&&
.AVIATION...MOSTLY MVFR CONDITIONS WITH ISOLATED IFR CONDITIONS...
ALONG WITH WIDESPREAD MOUNTAIN OBSCURATION...WILL CONTINUE
THROUGH THE EARLY MORNING. IFR CONDITIONS WILL LIKELY BECOME MORE
PREVALENT AROUND SUNRISE WITH FREEZING FOG EXPECTED TO FORM IN
WEST SIDE VALLEYS. VFR CONDITIONS ARE EXPECTED AT THE COAST LATER
THIS MORNING...AND AT LEAST PARTIAL CLEARING WILL OCCUR FROM WEST
TO EAST DURING THE DAY AS A DRIER AIR MASS MOVES IN...WITH
MOUNTAIN OBSCURATION DECREASING THIS AFTERNOON. SOME REDUCTION TO
VISIBILITY IS POSSIBLE EAST OF THE CASCADES IN BLOWING SNOW.
FREEZING LEVELS WILL REMAIN AT THE SURFACE FOR MOST LOCATIONS
TODAY AND TONIGHT IN A VERY COLD AIR MASS. SK
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST THIS MORNING FOR
ORZ029>031.
WINTER STORM WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
ORZ029>031.
WIND CHILL WARNING FROM 5 PM THIS AFTERNOON TO 11 PM PST THIS
EVENING FOR ORZ030-031.
FREEZE WARNING UNTIL 10 AM PST SUNDAY FOR ORZ021-022.
WINTER STORM WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
ORZ024-026.
WINTER STORM WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
ORZ025.
WINTER WEATHER ADVISORY UNTIL 4 AM PST EARLY THIS MORNING FOR
ORZ027-028.
CA...WINTER STORM WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
CAZ080-081.
WINTER WEATHER ADVISORY UNTIL 4 AM PST EARLY THIS MORNING FOR
CAZ082-083.
WINTER WEATHER ADVISORY UNTIL 10 AM PST THIS MORNING FOR
CAZ084-085.
WINTER STORM WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
CAZ083>085.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM PST THIS MORNING FOR
PZZ350-356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PST THIS
MORNING FOR PZZ350.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 PM PST THIS AFTERNOON FOR
PZZ370-376.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST THIS MORNING FOR
PZZ370-376.In the hours before
Local storm report, Dec 6, 9:21 PM PST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
921 PM PST FRI DEC 6 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM SNOW 2 E SCOTTSBURG 43.66N 123.78W
12/06/2013 M5.5 INCH DOUGLAS OR TRAINED SPOTTER
SNOW DURATION 24 HOURS OBSERVER LOCATION ON
UMPQUA RIVER
0750 PM SNOW SHADY COVE 42.61N 122.82W
12/06/2013 M4.5 INCH JACKSON OR TRAINED SPOTTER
SNOW DURATION 24 HOURS OBSERVER LOCATION
SOUTH END OF SHADY COVE ON RIVER
0920 PM SNOW 6 SW SHADY COVE 42.56N 122.90W
12/06/2013 M3.5 INCH JACKSON OR TRAINED SPOTTER
5 INCHES ON GROUND SNOW DURATION 6 HOURS
OBSERVER LOCATION 2 MILES FROM BEAGEL AIR
STRIP
&&
NWS MEDFORD OR
IRIS SYSTEMLocal storm report, Dec 6, 10:03 PM PST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1003 PM PST FRI DEC 6 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM SNOW 3 SSE MOUNT SHASTA 41.28N 122.30W
12/06/2013 M7.0 INCH SISKIYOU CA TRAINED SPOTTER
SNOW DURATION 6 HOURS OBSERVER LOCATION 2
MI. S OF MT. SHASTA CITY
&&
NWS MEDFORD OR
IRIS SYSTEMLocal storm report, Dec 6, 10:36 PM PST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1036 PM PST FRI DEC 6 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM SNOW HAPPY CAMP 41.79N 123.38W
12/06/2013 E10.0 INCH SISKIYOU CA PUBLIC
SNOW DURATION 24 HOURS
1023 PM SNOW EAGLE POINT 42.47N 122.80W
12/06/2013 E7.0 INCH JACKSON OR PUBLIC
SNOW DURATION 24 HOURS
1014 PM SNOW 4 NW GOLD HILL 42.48N 123.11W
12/06/2013 E7.0 INCH JACKSON OR PUBLIC
SNOW DURATION 24 HOURS
1024 PM SNOW WHITE CITY 42.43N 122.83W
12/06/2013 E5.0 INCH JACKSON OR PUBLIC
SNOW DURATION 24 HOURS
1027 PM SNOW KLAMATH FALLS 42.22N 121.77W
12/06/2013 E5.0 INCH KLAMATH OR PUBLIC
SNOW DURATION 24 HOURS
1025 PM SNOW RUCH 42.24N 123.04W
12/06/2013 E4.0 INCH JACKSON OR PUBLIC
SNOW DURATION 24 HOURS
&&
NWS MEDFORD OR
IRIS SYSTEMLocal storm report, Dec 6, 10:51 PM PST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1051 PM PST FRI DEC 6 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM SNOW KLAMATH FALLS 42.22N 121.77W
12/06/2013 E5.0 INCH KLAMATH OR PUBLIC
SNOW DURATION 24 HOURS
&&
NWS MEDFORD OR
IRIS SYSTEMThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 2:03 AM PST | Hazardous Seas Warning | MFR | 7 hr | |
| Dec 7, 3:07 AM PST | Freeze Warning | MFR | Coos, Curry, Douglas | 31 hr |
| Dec 7, 3:27 PM PST | Small Craft Advisory for Winds | MFR | 3 days |
Nearby
Wind Chill Warnings in Oregon, 2013Every wind chill warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.